# SDR DXTA200601204

- Difficulty date: January 18, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N151QS
- Make and model: Beech 400A
- Aircraft serial: RK422
- Aircraft time: 209 hours, 189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL320 GOT A LEFT GEAR DOWN AND LOCK LIGHT WITHOUT MOVING HANDLE.  SPEED 250KIAS GEAR SPEED LIMIT IS 200 KIAS.  AIRCRAFT YAWED AND ROLLED TO THE LEFT EXTENDED GEAR AND LANDED NORMALLY.  PERFORMED LANDING GEAR ADJUSTMENT TEST AND CHECKED MAIN GEAR UPLOCK CLEARANCES, NO DEFECTS NOTED.  OPERATIONAL CHECK PERFORMED SATISFACTORY.  ALL WORK DONE IAW 400 HAWKER 400XP MM 32-30-00 REF.
